Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident.
Specifications
|
General Information |
Manufacturer |
Acme United Corporation |
Manufacturer Part Number |
90109 |
Manufacturer Website Address |
http://www.acmeunited.com |
Brand Name |
PhysiciansCare |
Product Name |
Ibuprofen Individual Dose Packets |
Marketing Information |
Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident. |
Packaged Quantity |
125 / Box |
Product Type |
Pain Reliever |
Product Information |
Medicine Type |
Tablet |
Quantity Per Container |
2/Packet |
Application/Usage |
Headache |
|
Muscular Pain |
|
Toothache |
|
Arthritis |
|
Backache |
|
Menstrual Cramp |
|
Fever |
Miscellaneous |
Additional Information |
Packing: Box |
Recycled |
No |
Assembly Required |
No |
Country of Origin |
United States |